New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

kristinalaine
New Member


Date Joined Oct 2008
Total Posts : 2
   Posted 10/13/2008 7:19 PM (GMT -7)   
I just started seeing a psychiatrist a week and a half ago for recurring depression since I was a child. She said that I have major depression and thinks that I am bipolar as well. My question is that since I started taking Lamictal (I am on day 10 I think) I have been MORE depressed than I was to start with. I am trying to give it time to work but I dont know how much more of this I can take! I am sleeping 15+ hours a day and it's never enough. Has anyone else had any experience with this?

Georgie Girl
Regular Member


Date Joined May 2008
Total Posts : 319
   Posted 10/13/2008 8:18 PM (GMT -7)   

Hi Kristin

I am sorry to hear of your recent depression.

I am on Lamictal and there was definitely an adjustment period at first during which I think I felt worse before I felt better.  There often is with alot of meds. 

But you should tell your doc about this soon so that he or she can tell you if what you're feeling is normal.

Georgie Girl


Georgie Girl


kristinalaine
New Member


Date Joined Oct 2008
Total Posts : 2
   Posted 10/14/2008 4:05 AM (GMT -7)   
Thank you very much, I think I will call her just to make sure.

olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 10/14/2008 8:02 AM (GMT -7)   
Kristin,

Welcome to HealingWell and the Bipolar Forum. I hope the med issue gets straitened out soon. I had the opposite problem, I had severe insomnia on Lamictal. That is usually the issue people have. If the problem does not go away soon, you should definitely have an appointment with your Dr. and discuss other options. The medicine is supposed to make you feel better not worse.
Olivia
Bipolar Co-Moderator


Only by seeking challenges can we hope to find the best in ourselves. ~Robert Rodriguez

Don't let your yesterday ruin your today.


serafena
Veteran Member


Date Joined May 2007
Total Posts : 3715
   Posted 10/14/2008 5:42 PM (GMT -7)   
Hi Kristinalaine,

Let me greet you as well. Does your doc have you on anything besides Lamictal? Very, very often, docs use it in combination with other meds to stabilize your moods and then treat either the mania or depression that you're struggling with. Let your doc know you're feeling severe depression and they will probably treat that with an additional drug.

serafena
Serafena
Co-Moderator, Bipolar Forum
Bipolar II


fast1toochase
Regular Member


Date Joined Oct 2008
Total Posts : 68
   Posted 10/23/2008 7:28 AM (GMT -7)   
Hi Kristinalaine
i'm on Lamictal also at this time one hundred, in the a.m. also abilify, kilonipin, all in the a.m. that seems to help with the depression, even though it seems like it can sneek in. in the afternoon i take serquil 200mg. that slows me down it helps when i stop that i was getting fast and now i am back on it at 4:00 kilonipin and for sleep 400mg of serquil. that seems to help. but when there is change in my ruite i get a little spun up. and we all have change. maybe your doc needs to give u lamictal and something else along with it. good luck let us know how you make out.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 5:28 AM (GMT -7)
There are a total of 2,732,452 posts in 301,021 threads.
View Active Threads


Who's Online
This forum has 151186 registered members. Please welcome our newest member, debbixij.
185 Guest(s), 9 Registered Member(s) are currently online.  Details
Georgia Hunter, 73monte, imagardener2, mtm3461, reminder, Tudpock18, Hilander64, Buddy Blank, Graytech


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer